# SDR AUS20011146

- Difficulty date: June 9, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN1
- Propeller: Hamstd 2D30
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 6A09000097
- Condition: Failed
- Location: Float Strut
- Part time: 1,128 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT LANDING GEAR HYDRAULIC HOSE CHAFED INSIDE FLOAT STRUT. HOSE BURST. LOSS OF HYDRAULIC FLUID. AIRCRAFT IS A FLOATPLANE.
